Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


10 Words or Less

Jul 4, 2015

Hi dr.im a 27 year female.just recently i realuzed a had a bump inside my armpit,underneath my skin.i can feel it bt cant see it and it hurts so bad.i went to my doc he told me i had a fever too that it might be a sign of an infection.a week prior to that i had a uti which i treated with azo over the counter .when my urine txr result came out everything was normal. Howerver he gave antibiotics bactruim.it was mking me nausaus at work so i started reduced my dosage.i was also taking vitamin e as i heard it clears bumps.a day later the bumps started becoming smaller and pain disappeared Its been two weeks now and i noticed another bump reappearing in same left armpit.i cant see it bt can feel it like the other one and it also hurts.what is this?pls help me?

Response from Dr. Young

Hello and thanks for posting.

It's difficult, if not impossible to make an accurate diagnosis from the text in a post. Swelling in the arm pit is frequently due to infections (like pimples) or swollen lymph nodes (due to a range of issues).

If the lesion is acutely tender, it's most likely due to an infection- and antibiotics are a typical first-line treatment. It's not a good idea to take reduced dose antibiotics- this reduces the effectiveness of treatment, and could generate drug resistant bacteria.

Moreover, why vitamin E? Just because you read online that it helps with bumps doesn't mean that it's true, nor does it mean that your "bumps" are the same.

I'd suggest speaking to your care provider about your symptoms and concerns. BY



Previous
Atripla Vrs Three pill regimen
Next
Change Medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement